# SDR UPS96220424

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 760-848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON TOP AND BOTTOM OF FLANGES ON SEAT TRACK STA 760 TO 848 LBL 45, WL 208.  REMOVED CORROSION FOUND OUT OF LIMITS, REPLACED WITH FABRICATED ONE IAW SRM 53-10-01, SRM 51-30-02.
